HPV/Menactra/MS Settlement Federal Claims Court-SANEVAX Requests FDA Rescind Approval for Gardasil
Posted Oct 25 2010 4:07am
Oct 25, 2010 – North Hollywood, CA. On October 4, 2010 Jane Doe 89 accepted a settlement against the Department of Health and Human Services (DHHS) for injuries sustained after receiving a combination of HPV vaccination and Menactra.
In the U.S. Court of Federal Claims document dated October 5, 2010, petitioner alleged she suffered paralysis and right-sided numbness eventually diagnosed as multiple sclerosis (MS) following meningitis and HPV vaccinations. DHHS denied that petitioner’s MS was caused by the concomitant vaccinations and parties agreed to informally resolve the matter.
Petitioner was awarded a lump sum of $500,000.00 for personal damages and a sum of $3,000,000.00 to purchase the annuity contract from her life insurance company.
May 5, 2010 – Health Day News reported Merck Funded Study States that Concomitant Vaccination Feasible in Adolescents (Co-administration of Gardasil, Menactra, and Adacel is safe, tolerable and immunogenic)
June 9, 2010, FDA approves Merck’s request to supplement their biologics license application for Human Papillomavirus (Types 6, 11, 16, 18) Recombinant Vaccine, GARDASIL® for concomitant administration with Menactra® and ADACEL®.
September 2, 2010, FDA approved GlaxoSmithKline’s biologics license application for Human Papillomavirus Bivalent (Types 16 and 18) Vaccine, Recombinant, (Cervarix) to add lymphadenopathy to the adverse reactions.
September 13, 2010 – Infectious Disease News reported that in a Merck funded study, HPV4 (Gardasil) did not raise the risk for developing an autoimmune disease.
October 9, 2010 – Demyelinating disease and polyvalent human papilloma virus vaccination Journal of Neurology, Neurosurgery and Psychiatry “Since its inception, the polyvalent vaccine against the human papilloma virus (HPV), Gardasil, has generated some controversies as a temporal relationship between the administrations of the vaccine and the development of a few autoimmune diseases, such as acute disseminated encephalomyelitis (ADEM), multiple sclerosis (MS) and Guillain–Barre syndrome have been reported.1–3 We encountered two cases whose initial presentation of CNS demyelination followed in close time relationship the administration of Gardasil vaccine and we discuss their possible association.
To date, the Vaccine Adverse Events Reporting System (VAERS) lists 81 cases of Multiple Sclerosis and 321 incidents of lymphadenopathy post HPV vaccination – an increase from 75 cases and 300 incidents respectively since August 2010.
On October 19, 2010, SANE Vax Inc. President Norma Erickson, mailed letters to the FDA and the Vaccines and Related Biological Products Advisory Committee (VRBPAC) to Request that the FDA rescind its approval for Gardasil™ as a vaccine to prevent cervical cancer.
Citing that research conducted by SANEVAX, Inc. revealed that in November 2001 the VRBPAC committee allowed the vaccine manufacturer, Merck & Co., Inc., to use: CIN 2/3, AIS, or cervical cancer; i.e. CIN 2/3 or worse by histology- with virology to determine the associated HPV type- as the primary endpoint in the evaluation of a vaccine to prevent cervical cancer.
SANEVax Inc., claims that using this primary endpoint for statistical calculation in the clinical trials invalidates the claimed efficacy of Gardasil™ as a vaccine to prevent cervical cancer.
Meanwhile, reports of adverse injuries and death to VAERS keep increasing. As of October 22, adverse injuries stand at 20,101 and 84 deaths have been reported – an increase of 129 injuries and two deaths since October 1.
Recent death report includes a 40- day old infant whose mother (both reported to be in good health) was vaccinated with the first dose of Gardasil on Sept. 1, 2010 while breastfeeding. Information was posted from a physician on the pregnancy registry for GARDASIL (lot number not reported). On Sept. 2, baby's condition was still good, but in the afternoon condition suddenly changed. Baby was taken to the hospital and died shortly after admission. Cause of death not reported.